# SDR DHL9870805C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C-1 CARGO COMPT FLOOR PANEL SUPPORT BOARD UNDERSIDE IS CORRODED AT RBL 13  APPROX STA 630.  REMOVED SEAT TRACK FROM BS 600 TO 720 PER SRM 51-30-2.  REPLACED SEAT TRACK PER SRM 51-30-2.  N/R 4512
